# SDR CALA2024111802892

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 80,110 hours, 17,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER PWR SUPPLY M33424 TEST FAILED TRANSFER REF.  DOOR L1 M33424 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL I.A.W AMM 33-51-05.
